# SDR KCSA111257

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 74,126 hours, 9,756 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LT SIDE LOWER SKIN PREVIOUS REPAIR DAMAGED BETWEEN NAC STA 204 AND 236.
